A theorem about the representation of linear combinations in Clifford algebras
Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry (1982)
- Volume: 13, page 21-24
- ISSN: 0138-4821; 2191-0383/e
Access Full Article
topHow to cite
topGOLDSCHMIDT, B.. "A theorem about the representation of linear combinations in Clifford algebras." Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry 13 (1982): 21-24. <http://eudml.org/doc/138217>.
@article{GOLDSCHMIDT1982,
author = {GOLDSCHMIDT, B.},
journal = {Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry},
pages = {21-24},
title = {A theorem about the representation of linear combinations in Clifford algebras},
url = {http://eudml.org/doc/138217},
volume = {13},
year = {1982},
}
TY - JOUR
AU - GOLDSCHMIDT, B.
TI - A theorem about the representation of linear combinations in Clifford algebras
JO - Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry
PY - 1982
VL - 13
SP - 21
EP - 24
UR - http://eudml.org/doc/138217
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.